# SDR USAA2009092592634

- Difficulty date: September 10, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220290
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 GALVANIC CORROSION ON FLOORBEAM BETWEEN FR66+5 INCHES TO FR67+16 INCHES, Y1195.  REPLACED FLOORBEAM BETWEEN FR66+5 INCHES TO FR67+16 INCHES, Y1195 IAW SRM 51-72-11.  (K)
